# SDR REXA2020021030187

- Difficulty date: February 3, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 30,668 hours, 29,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MORNING WAKE UP FOUND EMERGENCY EXIT SIGN IN MID CABIN FACING FORWARD INOP
R&R EMRGENCY LIGH BATTERY PACK #2 IAW AMM 33-51-04. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
